MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* LOW-PROFILE GASTROSTOMY FEEDING TUBE - 14 FR, 2.0 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-2.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Hypersensitivity/Allergic reaction (1907); Pain (1994); Vomiting (2144)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported the patient had a suspected allergy to silicone.The gastrostomy tube was changed for another size device.The protective dressing was kept dry in an effort to prevent granulation tissue growth.In (b)(6) 2018, the patient had the biggest granulation growth over the entire stoma site.The patient was hospitalized for 22-days and received a series of antibiotics.The patient had been vomiting.The family member is now using silver dressing to stop the granulation but the patient remains in pain.A debridement surgical procedure was performed and the device was changed.No additional information was provided.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7470115
Report Number9611594-2018-00061
Device Sequence Number1051403
Product Code KNT
UDI-Device Identifier10680651948455
UDI-Public10680651948455
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K993138
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Patient Family Member or Friend
Device Model Number0120-14-2.0
Device Catalogue Number991094845
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 YR
Patient Weight12